Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Algebraically closed groups


Author: W. R. Scott
Journal: Proc. Amer. Math. Soc. 2 (1951), 118-121
MSC: Primary 20.0X
MathSciNet review: 0040299
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. H. Neumann, Adjunction of elements to groups, J. London Math. Soc. 18 (1943), 4–11. MR 0008808 (5,58s)
  • [2] O. Schreier, Die Untergruppen der freien Gruppen, Abh. Math. Sem. Hamburgischen Univ. vol. 5 (1927) pp. 161-183.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1951-0040299-6
PII: S 0002-9939(1951)0040299-6
Article copyright: © Copyright 1951 American Mathematical Society